Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: or



Volume 12   2024
Vol.12 No.1Vol.12 No.2Vol.12 No.3
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 10(Nov, 2022) No 6

Soft Copy, Cover Page, Table of Contents, Editorial, and Others

Mathematical Model for 100- and 200-meter Olympic Games Running Championship Time Records

Agung Prabowo, Ngadiman

[Abstract] [Full Text] [Full Article - PDF] pp. 1141 - 1158

DOI: 10.13189/ms.2022.100601

Qualitative Analysis of Food-Web Model through Diffusion-Driven Instability

Chetan Swarup

[Abstract] [Full Text] [Full Article - PDF] pp. 1159 - 1165

DOI: 10.13189/ms.2022.100602

Parameter Estimation for Weibull Burr Type X Model with Right Censored Data

Amna R. Ashour, Noor A. Ibrahim, Mundher A. Khaleel, Pelumi E. Oguntunde

[Abstract] [Full Text] [Full Article - PDF] pp. 1166 - 1177

DOI: 10.13189/ms.2022.100603

Bootstrap-t Confidence Interval on Local Polynomial Regression Prediction

Abil Mansyur, Elmanani Simamora

[Abstract] [Full Text] [Full Article - PDF] pp. 1178 - 1193

DOI: 10.13189/ms.2022.100604

Modified Mathematical Models in Biology by the Means of Caputo Derivative of a Function with Respect to Another Exponential Function

Jamal Salah, Maryam Al Hashmi, Hameed Ur Rehman, Khaled Al Mashrafi

[Abstract] [Full Text] [Full Article - PDF] pp. 1194 - 1205

DOI: 10.13189/ms.2022.100605

Step, Ramp, Delta, and Differentiable Activation Functions Obtained Using Percolation Equations

David S. McLachlan, Godfrey Sauti

[Abstract] [Full Text] [Full Article - PDF] pp. 1206 - 1209

DOI: 10.13189/ms.2022.100606

On the Generalized Quadratic-Quartic Cauchy Functional Equation and its Stability over Non-Archimedean Normed Space

A. Ramachandran, S. Sangeetha

[Abstract] [Full Text] [Full Article - PDF] pp. 1210 - 1217

DOI: 10.13189/ms.2022.100607

Binomial-Geometric Mixture and Its Applications

Hussein Eledum, Alaa R. El-Alosey

[Abstract] [Full Text] [Full Article - PDF] pp. 1218 - 1228

DOI: 10.13189/ms.2022.100608

Iterative Algorithms for Solving the Partial Eigenvalue Problem for Symmetric Interval Matrixes

Alimzhan A. Ibragimov, Dilafruz N. Khamroeva

[Abstract] [Full Text] [Full Article - PDF] pp. 1229 - 1238

DOI: 10.13189/ms.2022.100609

Enacting Alternating Least Square Algorithm to Estimate Model Fit of Sem Generalized Structured Component Analysis

Cylvia Nissa Steffani, Gunardi

[Abstract] [Full Text] [Full Article - PDF] pp. 1239 - 1246

DOI: 10.13189/ms.2022.100610

Nonparametric REML-like Estimation in Linear Mixed Models with Uncorrelated Homoscedastic Errors

E.-P. Ndong Nguéma, Betrand Fesuh Nono

[Abstract] [Full Text] [Full Article - PDF] pp. 1247 - 1263

DOI: 10.13189/ms.2022.100611

Bipolar Soft Limit Points in Bipolar Soft Generalized Topological Spaces

Hind Y. Saleh, Baravan A. Asaad, Ramadhan A. Mohammed

[Abstract] [Full Text] [Full Article - PDF] pp. 1264 - 1274

DOI: 10.13189/ms.2022.100612

Ruin Probability for Some Mixed Linear Exponential Family in Classical Risk Process

Khanchit Chuarkham, Arthit Intarasit, Pakwan Riyapan

[Abstract] [Full Text] [Full Article - PDF] pp. 1275 - 1284

DOI: 10.13189/ms.2022.100613

Signal Modeling with IG Noise and Parameter Estimation Based on RJMCMC

Akhmad Fauzy, Suparman, Epha Diana Supandi

[Abstract] [Full Text] [Full Article - PDF] pp. 1285 - 1292

DOI: 10.13189/ms.2022.100614

Estimation of Nonparametric Path Fourier Series and Truncated Spline Ensemble Models

Atiek Iriany, Adji Achmad Rinaldo Fernandes

[Abstract] [Full Text] [Full Article - PDF] pp. 1293 - 1303

DOI: 10.13189/ms.2022.100615

Maximum Likelihood Estimation in the Inverse Weibull Distribution with Type II Censored Data

Fatima A. Alshaikh, Ayman Baklizi

[Abstract] [Full Text] [Full Article - PDF] pp. 1304 - 1312

DOI: 10.13189/ms.2022.100616

Asset Allocation in Indonesian Stocks Using Portfolio Robust


[Abstract] [Full Text] [Full Article - PDF] pp. 1313 - 1319

DOI: 10.13189/ms.2022.100617

Transparency Order and Cross-Correlation Analysis of Boolean Functions

Mayasar Ahmad Dar, Hiral Raja, Afshan Butt, Deepmala Sharma

[Abstract] [Full Text] [Full Article - PDF] pp. 1320 - 1325

DOI: 10.13189/ms.2022.100618

A Study on Intuitionistic Fuzzy Critical Path Problems Through Centroid Based Ranking Method

T. Yogashanthi, Shakeela Sathish, K. Ganesan

[Abstract] [Full Text] [Full Article - PDF] pp. 1326 - 1333

DOI: 10.13189/ms.2022.100619

Some Fixed Point Results in Bicomplex Valued Metric Spaces

Duduka Venkatesh, V. Naga Raju

[Abstract] [Full Text] [Full Article - PDF] pp. 1334 - 1339

DOI: 10.13189/ms.2022.100620

Central Automorphisms in n-abelian Groups

Rugare Kwashira

[Abstract] [Full Text] [Full Article - PDF] pp. 1340 - 1343

DOI: 10.13189/ms.2022.100621

Construction of Rough Graph through Rough Membership Function

R. Aruna Devi, K. Anitha

[Abstract] [Full Text] [Full Article - PDF] pp. 1344 - 1353

DOI: 10.13189/ms.2022.100622